# SDR AALA20101222DFW03

- Difficulty date: December 22, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 59,065 hours, 30,549 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: SS093200405
- Condition: Defective
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ON CLIMB-OUT AFTER GEAR RETRACTION NOSE GEAR UNSAFE LIGHT ILLUMINATED, CYCLED GEAR, STILL HAD NOSE GEAR UNSAFE LIGHT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REPLACED LOWER NOSE LANDING GEAR STRUT PISTON.  SYSTEM GROUND CHECK NORMAL OPERATION.
